# SDR 9515026730

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 126344171
- Condition: Malfunctioned
- Location: Nr 1 Le Flap
- Part time: 15,271 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 WING LEADING EDGE DEVICE IN TRANSIT LIGHT ILLUMINATED.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE, DUMPED 20,000 LBS OF FUEL AND DIVERTED TO SEA.  MAINTENANCE REPLACED THE LEFT WING OUTBOARD ROTARY ACTUATOR AND PERFORMED CHECK.  UNIT CHECKED NORMAL.
